# SDR DXTA2024032611310

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500123
- Aircraft time: 8,366 hours, 6,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 72124000
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SWITCH WAS IN THE ARMED POSITION.  EMERGENCY FLOOR LIGHTS ELUMINATED WITH NO CAUSE.  WE LEFT THEM ON AND THEY BEGAN BLINKING.  WE SWITCHED THEM TO OFF AND THE EMER LT  NOT ARM ELUMINATED FOR THE DURATION OF FLIGHT. REMOVED FAILED IMPACT SWITCH P/N 7212-4-000 S/N 0004. INSTALLED A NEW CUSTOMER SUPPUED SWITCH P/N 7212-4-000 S/N 0374. VISUAL AND OPERATIONAL TESTS SATISFACTORY. ALL WORK IAW EMB5500 MM:33-52-17.
